# SDR CALA2016111800932

- Difficulty date: November 18, 2016
- Submitted: November 19, 2016
- Operation: Air carrier
- Aircraft: N19951
- Make and model: Boeing 787-9
- Aircraft serial: 36402
- Aircraft time: 9,625 hours, 881 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY FLASHLIGHT TEST SWITCH SHOWS RED.   REPLACED BATTERY AND INSTALLED NEW SEAL AT DOOR IL EMERGENCY FL ASHLIGHT.
